# SDR C2XA07CL077

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 14,866 hours, 14,995 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005005
- Part serial: 611
- Condition: Binding
- Location: Rt Mlg
- Part time: 16,366 hours, 12,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2514 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR SHOCK ABSORBER.  OPERATIONAL CHECKS WERE GOOD.
